The Ministry of Public Health of Tucumán, Argentina released a report that a three-year-old girl died last December 16 and the justice system has intervened and will investigate the cause of her death.
“On Thursday, December 16, 2021, at 12:00 hours, a 3-year-old patient, in cardiorespiratory arrest, enters the Emergency Service of the Hospital of the Child Jesus. Advanced resuscitation maneuvers are carried out and, when [she] does not respond, [her] death is declared,” the Tucumán Ministry of Health said in a statement.
The 3-year-old child, Ámbar Suárez, received one dose of the Sinopharm, China’s COVID-19 vaccine. The police and justice system will investigate the cause of her death and an autopsy will be performed.
“Considering the history of Covid vaccination, contact is initiated with relatives to gather the relevant information, evaluate other backgrounds, and proceed with the investigation of this unfortunate episode,” the official statement concluded.
Meanwhile, Miriam Suárez, the mother of the child claimed that the vaccine killed her daughter.
The COVID World reported:
Miriam Suárez said her daughter Ámbar was vaccinated last week on December 15th and passed away a day later from sudden cardiac arrest.
The 3-year-old had received the jab because otherwise she would not have been allowed to go to kindergarten due to a vaccine mandate.
Miriam told Argentine media that her 3-year-old had no symptoms immediately after the jab, but while playing with the neighbor’s kids the next morning, Ámbar fainted and was taken to the Children’s Hospital of Tucumán where she died from cardiac arrest.
The heartbroken mother said:
“I’m sure my daughter was killed by the vaccine. She was a healthy girl, full of life, without any health issues.”
Here’s the local report (you can change the auto caption to English on Youtube)
The Gateway Pundit previously reported that an email from a school district in New York was sent to parents stating that there’s a new regulation where all districts are now required to ensure that nurses and coaches can address the treatment and monitoring of students who exhibit signs and symptoms of sudden cardiac arrest.